# SDR 7AHR2014030782403

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 64,799 hours, 64,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN LOWER BS 348 DOOR FRAME STRINGER 16L.  INSTALLED NEW FRAME IAW SRM 53-10-2, FIG 1 AND DRG 65-54961-1, SH 1.
